Sur une inégalité de Sobolev logarithmique pour une diffusion unidimensionnelle
Séminaire de probabilités de Strasbourg, Volume 32  (1998), p. 6-13
@article{SPS_1998__32__6_0,
     author = {Capitaine, Mireille},
     title = {Sur une in\'egalit\'e de Sobolev logarithmique pour une diffusion unidimensionnelle},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {32},
     year = {1998},
     pages = {6-13},
     zbl = {0914.60054},
     mrnumber = {1651225},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1998__32__6_0}
}
Capitaine, Mireille. Sur une inégalité de Sobolev logarithmique pour une diffusion unidimensionnelle. Séminaire de probabilités de Strasbourg, Volume 32 (1998) , pp. 6-13. http://www.numdam.org/item/SPS_1998__32__6_0/

[1] S. Aida and D. Elworthy, "Logarithmic Sobolev Inequalities on Path and Loop Spaces" (Preprint). | MR 1453122

[2] D. Bakry, "L'hypercontractivité et son utilisation en théorie des semi-groupes". Ecole d'Eté de Probabilités de Saint-Flour. Lecture Notes in Math. 1581, 1-114 (1994), Springer, Berlin Heidelberg New York. | MR 1307413 | Zbl 0856.47026

[3] D. Bakry, " On Sobolev and logarithmic Sobolev inequalities for Markov semi-groups", in the Proceedings of the Taniguchi Symposium, Warwick 1994 (à paraître).

[4] D. Bakry, M. Ledoux, "Lévy-Gromov's isoperimetric inequality for an infinite dimensional diffusion generator", Invent. math. 123, 259-281 (1996). | MR 1374200 | Zbl 0855.58011

[5] Y. Hu, "Itô-Wiener Chaos expansion with exact residual and correlation, variance inequalities" (Preprint). | MR 1481650

[6] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland, 1981. | MR 637061 | Zbl 0495.60005

[7] D. Nualart, The Malliavin Calculus and Related Topics, Springer 1995. | MR 1344217 | Zbl 0837.60050

[8] E.P. Hsu, "Logarithmic Sobolev Inequalities on path spaces over Riemannian manifolds" (Preprint). | MR 1478528

[9] F.Y. Wang, "Logarithmic Sobolev Inequalities for diffusion processes with application to path space" (Preprint). | MR 1862186